# SDR SIMA20200926003

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 47,730 hours, 43,274 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT LOWER EDGE IS CORRODED AROUND AND UNDER FWD AND AFT BLACK TEFLON PADS.  C/A: REMOVED AND REPLACED RT OVERWING EXIT LOWER PROFILE, IAW EMB 145 SRM 51-10-02.
